# SDR A6WA202405118746

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 47,227 hours, 44,966 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 22850242124
- Condition: Cracked
- Location: Rh Upper Trans.
- Part time: 47,227 hours, 44,966 cycles
- Component: Cowl Door
- Component part number: 22850207260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON UPPER TRANSLATING COWLING DOOR.  ACFT REMOVED FROM SERVICE.  REMOVED & REPLACED FITTING INTERLOCK RH ON UPPER TRANSLATING COWLING DOOR,  IAW SRM 51-42-28 REV. 39 DATE 2024-05-08.   ALL WORK PERFORMED UNDER  WORK ORDER 004309. NO. 20124,
